Thisarticle is not for those with a weak stomach. Because Stevens-Johnson Syndrome is an ugly and sometimes deadly disease.
But if you are on Dilantinor Lamictal, I urge you to read this information.
According to the Mayo Clinic: Stevens-Johnson Syndrome is a rare, serious condition, thought to be caused by a disorder ofyour immune system.
Often, signs of Stevens-Johnson Syndrome begin with flu-like symptoms, followed by a painful red or purplish rash that spreads or blisters, eventually causing the top layer of your skin to die and shed.
Treatment focuses on eliminating the underlying cause, controlling symptoms and minimizing complications.
If you have Stevens-Johnson Syndrome, several days before the rash develops, you may experience: fever…sore throat…cough…and burning eyes.
Stevens-Johnson Syndrome requires immediate medical attention.
Seek emergency medical care if you experience any of the following signs or symptoms: unexplained widespread skin pain…facial swelling…blisters on your skin and mucous membranes…hives…tongue swelling…a…
View original post 265 more words